# SDR SIMA2011312013

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 30,042 hours, 28,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHTS IN ARM POSITION.  THE  EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING SYSTEM POWER SUPPLIES (CHARGER NR 1, 3, 4 AND BATTERIES  NR 1, 3 , 4) IAW WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  BATTERY PART NUMBER 2012-1A. SERIAL NUMBERS 72440, 104958, 104941.  BATTERY CHARGER PART NUMBER 11-0049. SERIAL NUMBERS 19171, 14200, C01128.  THE AIRCRAFT WAS RETURNED TO SERVICE.
